

TRAINING WEEK SCHEDULE PLAN OF FACILITIES - AVAILABILITY							
TIME	MONDAY 2	TUESDAY 3	WEDNESDAY 4	THURSDAY 5	FRIDAY 6	SATURDAY 7	SUNDAY 8
8h00 9h00 10h00 11h00	SWIMMING 4 LANES 8h/13h	SWIMMING 4 LANES 8h/13h	SWIMMING 4 LANES 8h/13h	SWIMMING 4 LANES 8h/13h	SWIMMING 4 LANES 8h/13h	FENCING CAR SWIMMING 4 LANES	SWIMMING 4 LANES 8h/13h
12h00 13h00 14h00	SWIMMING 8 LANES	SWIMMING 8 LANES	SWIMMING 8 LANES	SWIMMING 8 LANES	SWIMMING 8 LANES	8h/13h SWIMMING 8 LANES	SWIMMING 8 LANES
15h00 16h00 17h00 18h00	OBSTACLES FENCING LASER RUN	OBSTACLES FENCING LASER RUN	OBSTACLES FENCING LASER RUN	OBSTACLES FENCING LASER RUN	FENCING CAR OBSTACLES	OBSTACLES LASER RUN	FENCING CAR OBSTACLES
19h00 19h30	EXPOESTE	EXPOESTE	EXPOESTE	EXPOESTE	LASER RUN EXPOESTE	EXPOESTE	LASER RUN EXPOESTE

NOTE: Synthetic Track is available Free Entrance (9h/13h & 14h/20h) - COMPLEXO MUNICIPAL